×

Une formule d’isometrie pour l’intégrale stochastique hilbertienne et équations d’évolution linéaires stochastiques. (French) Zbl 0325.60054


MSC:

60H05 Stochastic integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bensoussan, A., Filtrage optimal des systèmes linéaires (1971), Paris: Dunod, Paris · Zbl 0231.93022
[2] Curtain, R. F.; Falb, P. L., Stochastic differential equations in Hilbert spaces, J. Different. Equations, 10, 412-430 (1971) · Zbl 0225.60028
[3] Gravereaux, J. B., Pellaumail, J.: Formule de Ito pour des processus non continus à valeurs dans des espaces de Banach (à paraÎtre, Ann. Inst. H. Poincaré Sect. B) · Zbl 0363.60032
[4] Hille, E., Philips, R. S.: Functional Analysis and Semi-groups. Amer. Math. Soc. Colloquium Publications vol. XXXI
[5] Métivier, M., Intégrale stochastique par rapport à des processus à valeurs dans un espace de Banach réflexif, Theor. Probability Appl., XIX, 577-606 (1974)
[6] Métivier, M.: Advances in the theory of stochastic integration and applications. Proc. 7^th Prague Conference. To appear · Zbl 0412.60064
[7] Pellaumail, J., Sur l’intégrale stochastique et la décomposition de Doob-Meyer, Astérisque, 9, 125 (1973) · Zbl 0273.60037
[8] Pistone, G.: Thèse de 3ème cycle, Université de Rennes
[9] Yosida, K., Functional Analysis (1968), Berlin, Heidelberg, New York: Springer, Berlin, Heidelberg, New York · Zbl 0126.11504
[10] Kunita, H., Stochastic Integrals based on Martingales taking values in Hilbert space, Nagoya Math. J., 38, 41-52 (1970) · Zbl 0234.60071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.